Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 6638   OA
Silva, A., Arroyo Guevara, A. M., Richter, B., & Lee, O. (2019). Graphs with at most one crossing. Discrete Mathematics, 342(11), 3201–3207. https://doi.org/10.1016/j.disc.2019.06.031
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

issn=0012-365X

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed